Migraine Relief, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, – eProducts Store.com
Migraine Relief, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Relief, 24 Count

Migraine Relief, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Relief, 24 Count

Regular price
$10.66
Sale price
$10.66
Regular price
Sold out
Unit price
per 
Shipping is Free!

Product Description Good sense migraine formula caplets, acetaminophen, asprin (said) and caffeine tablets treats migraine. Compare to the active ingredient of excedrin migraine. Excedrin is a registered trademark of novartis age, basel, Switzerland. Novartis age is not affiliated with this product. From the Manufacturer Turn off the lights, please?There are headaches and there are headaches. Then, there are HEADACHES! You know the kind: Headache pain so intense daylight through the windows registers like a jackhammer in your brain. Pain that makes you want to lock yourself away in a quiet, dark room. Say ?hello? to your migraine; then, say ?hello? to Good Sense Migraine Formula. Our Good Sense Migraine Formula is made with aspirin, acetaminophen and caffeine, which come together to offer a reliable weapon against your most severe headache pain. Don?t let migraine pain debilitate you. Take Good Sense Migraine Formula and let the light in.DirectionsDo not use more than directed. Adults: Take 2 caplets with a glass of water. Persons younger than 18 years of age should consult a doctor. If symptoms persist or worsen, consult your doctor. Do not take more than 2 caplets in 24 hours unless so directed by your doctor.Points of interestCaffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking the product because too much caffeine may cause nervousness, irritability, sleeplessness and, occasionally, rapid heartbeat.More informationChildren and teens who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult your doctor because these symptoms could be an early sign of Reye?s Syndrome, a rare but serious illness.Ask your doctor or pharmacist before use if you are taking a prescription drug for anticoagulation (thinning of the blood), diabetes, gout, or arthritis; under a doctor?s care for any serious condition; taking any other drug; or taking any other product that contains aspirin, acetaminophen, or any other pain reliever / fever reducer.This product contains a non-steroidal anti-inflammatory drug, which can cause severe stomach bleeding. This chance is higher if you 60 years of age or older, have had stomach ulcers or bleeding problems, take a blood-thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcohol drinks every day while using this product, or take more or for a longer time than directed.Good Sense Migraine FormulaActive ingredients (in each caplet): Acetaminophen 250 mg, Aspirin 250 mg (NSAID), Caffeine 65 mg, non-steroidal anti-inflammatory drug. Inactive ingredients: carnauba wax, crospovidone, FD&C blue #1 aluminum lake, hypromellose, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, saccharin sodium, stearic acid, titanium dioxide.